# SDR ASOA20140724231

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 32,446 hours, 24,826 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 14525021407
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE HORIZONTAL STABILIZER ACTUATOR UPPER MOUNT BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE R & R THE BRACKET IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
